# SDR 2008UALA01910

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 43,124 hours, 5,196 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE 4L DOOR WILL NOT ARM.  FOUND GIRT BAR FLOOR ASSEMBLY CONTAMINATED. CLEANED AND LUBRICATED GIRT BAR FLOOR FITTINGS. ARM AND DISARM OK. AC OK FOR SERVICE.
